# SDR P2EA98167

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235-242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIRED FUSELAGE SKIN BETWEEN BS 235 AND BS 242 BETWEEN STRINGERS 22 AND 24 RIGHT IAW COOPESA EO NR C00-3-53-452-98, DATED SEPT 4, 1998 AND BOEING FAX COO-SJO-98-0597RR DATED SEPT 4, 1998.  DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER.  (M)
